# SDR SWAA2023080886946

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 71,012 hours, 30,851 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

APU AUTO SHUTDOWN EN ROUTE<[01] FOUND OIL LEAK AT APU OIL COOLER; R&R APU OIL COOLER IAW AMM 49-91-41; OPS CHECK GOOD
